# SDR N6WA2015082101

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 31,145 hours, 22,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL PAX DOOR EMER EXIT LIGHT BULB INOPERATIVE.  R & R FLOOR LEVEL PAX DOOR EMER LIGHT.  OPERATIONS CHECKED IAW AMM 33-51-00.
